# SDR SWAA2023033021047

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AISLE BIN LIGHTS ASSOCIATED WITH M1669 INOP AISLE LIGHTS AT STA600 RBL30 AND STA680 RBL30 INOP<[01] RELAMPED INOP AISLE LIGHTS AT STA600 RBL30 AND STA680 RBL30 IAW AMM 33-51-03-960-801; LIGHTS STILL INOP.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] REMOVED AND REPLACED BATTERY CHARGER AT M1669 AS PER AMM 33-51-06-960-806. CHARGER IS STILL BLOWING FUSES AND REQUIRES MORE TROUBLESHOOTING.;[04] VERIFIED CORRECTIVE ACTIONS STEP 3.;[05] PERFORMED GOOD CONTINUITY CHECK OF WIRES W4142-0215 AND W4142-0216 PER WDM 33-51-13.  MULTIMETER. ID: PER1281 DUDE DATE: 01/31/2024;[06] CERTIFIED ITEM 5;[07] VERIFIED CORRECTIVE ACTION #5;[08] UPON FURTHER INVESTIGATION; FOUND AISLE LIGHT ASSEMBLIES AT STA 600 RBL 30 AND STA 660; RBL 30 DAMAGED. ASSEMBLIES CAUSING AN ELECTRICAL SHORT AND REQUIRE REPLACEMENT.;[09] REMOVED AND REPLACED EMERGENCY BIN LIGHT ASSEMBLIES AT STA 600 RBL 30 AND STA 660 RBL 30 AND PERFORMED SATISFACTORY INSTALLATION TEST PER AMM 33-51-03-960-802.;[10] COMPLETED STEPS 1 AND 2;[11] VERIFIED CORRECTIVE ACTION 8; 9 AND 10
